# SDR DALA1201963361

- Difficulty date: December 23, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 796
- Aircraft time: 6,991 hours, 952 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004546
- Part serial: 00750
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU RELIABLITY COLD SOAK START TEST, APU FAILED TO START ON 3 ATTEMPTS.  MAXIMUM EGT 1015,  FL400.  APU WAS REPLACED ON LOG 8652429.  COLD SOAK VERIFICATION TEST WAS GOOD.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
